A Class of Infinitely Divisible Mixtures

F.W. Sleutel

Research output: Contribution to journalArticleAcademic

15 Downloads (Pure)
Original languageEnglish
Pages (from-to)1153-1157
JournalAnnals of Mathematical Statistics
Volume39
Issue number4
DOIs
Publication statusPublished - 1968

Keywords

  • IR-70396

Cite this

Sleutel, F.W. / A Class of Infinitely Divisible Mixtures. In: Annals of Mathematical Statistics. 1968 ; Vol. 39, No. 4. pp. 1153-1157.
@article{ccf3961186ca473b959e2fb7f0581c62,
title = "A Class of Infinitely Divisible Mixtures",
keywords = "IR-70396",
author = "F.W. Sleutel",
year = "1968",
doi = "10.1214/aoms/1177698239",
language = "English",
volume = "39",
pages = "1153--1157",
journal = "Annals of Mathematical Statistics",
issn = "0003-4851",
publisher = "Institute of Mathematical Statistics",
number = "4",

}

A Class of Infinitely Divisible Mixtures. / Sleutel, F.W.

In: Annals of Mathematical Statistics, Vol. 39, No. 4, 1968, p. 1153-1157.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - A Class of Infinitely Divisible Mixtures

AU - Sleutel, F.W.

PY - 1968

Y1 - 1968

KW - IR-70396

U2 - 10.1214/aoms/1177698239

DO - 10.1214/aoms/1177698239

M3 - Article

VL - 39

SP - 1153

EP - 1157

JO - Annals of Mathematical Statistics

JF - Annals of Mathematical Statistics

SN - 0003-4851

IS - 4

ER -